MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number DYNDTN1512
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd gravity set was occluded.The following information was received by the initial reporter with the following verbatim.¿tubing sealed at the opening and fluid is unable to go through the tubing.¿.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported by customer that tubing sealed at the opening and fluid is unable to go through the tubing.Two samples received for quality investigation.Visual inspection of the samples show a kink just below the drip chamber.Further examination under magnification indicates that the tubing looks to be held together by bonding solvent.The infusion sets where then tested to see if fluid would move past the kink in the tubing.No fluid flow was allowed past the kinks.The customer complaint of tubing defective / damaged was confirmed.An investigation for the root cause was forwarded to manufacturing for root cause analysis.After investigation, leakage due to tear in the silicone tubing reported by the customer could not be replicated in the production process and no opportunities were found in the manufacturing of the model and affected subassembly, due to this, the failure mode was not found to be related to the tijuana manufacturing process.Based on previous issues of the similar type, the probable cause for the tearing in the silicone tubing is a misloading of the infusion set into the alaris pump.If the set is not loaded correctly, holes or tears can develop very easily.No corrective or preventive actions were determined for this complaint since the root cause could not be determined.Although, we will continue to track and trend and if any negative trend is observed, proper actions will be deemed necessary.A device history record review for model dyndtn1512 lot number 24075141 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.No corrective or preventive actions were determined for this complaint since the root cause could not be determined.Although, we will continue to track and trend and if any negative trend is observed, proper actions will be deemed necessary.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21735744
Report Number9616066-2025-00705
Device Sequence Number9002354
Product Code FPA
UDI-Device Identifier20080196760098
UDI-Public(01)20080196760098(11)240726(17)270726(10)24075141
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberDYNDTN1512
Device Lot Number24075141
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown